آمار

تعداد نشریات21
تعداد شماره‌ها610
تعداد مقالات9,028
تعداد مشاهده مقاله67,082,901
تعداد دریافت فایل اصل مقاله7,656,366
Dinarvand, Mina. (1396). The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces. نشریه هنرهای کاربردی, 8(1), 113-122. doi: 10.22075/ijnaa.2017.2348
Mina Dinarvand. "The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces". نشریه هنرهای کاربردی, 8, 1, 1396, 113-122. doi: 10.22075/ijnaa.2017.2348
Dinarvand, Mina. (1396). 'The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces', نشریه هنرهای کاربردی, 8(1), pp. 113-122. doi: 10.22075/ijnaa.2017.2348
Dinarvand, Mina. The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces. نشریه هنرهای کاربردی, 1396; 8(1): 113-122. doi: 10.22075/ijnaa.2017.2348


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب